×

zbMATH — the first resource for mathematics

On fluctuations of matrix entries of regular functions of Wigner matrices with non-identically distributed entries. (English) Zbl 1280.15021
The authors extend the results about fluctuations of the matrix entries of regular functions of Wigner random matrices obtained in the work of A. Pizzo, D. Renfrew and A. Soshnikov [J. Stat. Phys. 146, No. 3, 550–591 (2012; Zbl 1246.60014)], to Wigner matrices with non-i.i.d. entries provided that certain Lindeberg type conditions for the fourth moments are satisfied.

MSC:
15B52 Random matrices (algebraic aspects)
60B20 Random matrices (probabilistic aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Anderson, G.W., Guionnet, A., Zeitouni, O.: An Introduction to Random Matrices. Cambridge Studies in Advanced Mathematics, vol. 118. Cambridge University Press, New York (2010) · Zbl 1184.15023
[2] Bai, Z.D., Methodologies in spectral analysis of large-dimensional random matrices, a review, Stat. Sin., 9, 611-677, (1999) · Zbl 0949.60077
[3] Bai, Z.D.; Yao, J., Central limit theorems for eigenvalues in a spiked population model, Ann. Inst. Henri Poincaré Probab. Stat., 44, 447-474, (2008) · Zbl 1274.62129
[4] Bai, Z.D.; Yin, Y.Q., Necessary and sufficient conditions for the almost sure convergence of the largest eigenvalue of Wigner matrices, Ann. Probab., 16, 1729-1741, (1988) · Zbl 0677.60038
[5] Ben Arous, G.; Guionnet, A.; Akemann, G. (ed.); Baik, J. (ed.); Francesco, P. (ed.), Wigner matrices, (2011), New York · Zbl 1236.15063
[6] Benaych-Georges, F., Guionnet, A., Maida, M.: Fluctuations of the extreme eigenvalues of finite rank deformations of random matrices. Available at arXiv:1009.0145v2 [math.PR] · Zbl 1245.60007
[7] Capitaine, M.; Donati-Martin, C.; Féral, D., The largest eigenvalues of finite rank deformation of large Wigner matrices: convergence and nonuniversality of the fluctuations, Ann. Probab., 37, 1-47, (2009) · Zbl 1163.15026
[8] Davies, E.B., The functional calculus, J. Lond. Math. Soc., 52, 166-176, (1995) · Zbl 0858.47012
[9] Durrett, R.: Probability. Theory and Examples, 4th edn. Cambridge University Press, New York (2010) · Zbl 1202.60001
[10] Helffer, B.; Sjöstrand, J.; Holden, H. (ed.); Jensen, A. (ed.), Equation de schrödinger avec champ magnetique et equation de harper, No. 345, 118-197, (1989), Berlin
[11] Johansson, K., On fluctuations of eigenvalues of random Hermitian matrices, Duke Math. J., 91, 151-204, (1998) · Zbl 1039.82504
[12] Khorunzhy, A.; Khoruzhenko, B.; Pastur, L., Asymptotic properties of large random matrices with independent entries, J. Math. Phys., 37, 5033-5060, (1996) · Zbl 0866.15014
[13] Latala, R., Some estimates of norms of random matrices, Proc. Am. Math. Soc., 133, 1273-1282, (2005) · Zbl 1067.15022
[14] Lytova, A.; Pastur, L., Fluctuations of matrix elements of regular functions of Gaussian random matrices, J. Stat. Phys., 134, 147-159, (2009) · Zbl 1161.60007
[15] Lytova, A.; Pastur, L., Central limit theorem for linear eigenvalue statistics of random matrices with independent entries, Ann. Probab., 37, 1778-1840, (2009) · Zbl 1180.15029
[16] Pastur, L., Lytova, A.: Non-Gaussian limiting laws for the entries of regular functions of the Wigner matrices. Available at arXiv:1103.2345 [math.PR] · Zbl 0949.60077
[17] Pizzo, A., Renfrew, D., Soshnikov, A.: Fluctuations of matrix entries of regular functions of Wigner matrices. Available at arXiv:1103.1170 [math.PR] · Zbl 1246.60014
[18] Reed, M., Simon, B.: Methods of Modern Mathematical Physics, Vol. 1: Functional Analysis, 2nd edn. Academic Press, New York (1980) · Zbl 0459.46001
[19] Shcherbina, M.: Central limit theorem for linear eigenvalue statistics of Wigner and sample covariance random matrices. Available at arXiv:1101.3249 [math-ph]
[20] Shcherbina, M.: Letter from 1 March 2011
[21] Wigner, E., On the distribution of the roots of certain symmetric matrices, Ann. Math., 67, 325-327, (1958) · Zbl 0085.13203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.